具有Allee效应和比例依赖响应函数的非自治的食物链模型的周期解的存在性
The Existence of Periodic Solution of a Non-Autonomous Food Chain Model with Allee Effect and Ratio-Dependent Functional Response

作者: 赵亚萍 * , 周玉倩 :郑州大学数学系; 向 上 :河南轻工业职工大学;

关键词: Allee效应Mawhin重合度理论食物链模型正周期解比例依赖响应函数 Allee Effect Mawhin Coincidence Degree Theory Food Chain Model Positive Periodic Solution Ratio-Dependent Functional Response

摘要:
本文研究了第一营养级含有Allee效应,并且响应函数依赖于食物与猎物的密度之比的一个非自治的三种群的食物链模型,并利用Mawhin重合度理论证明了该模型至少存在一个正周期解。

Abstract:
This paper studies a non-autonomous three-species of food chain model with its first trophic level contains Allee effect and ratio-dependent functional response related to the density of food and prey. By using Mawhin coincidence degree theory, this paper proves this model has at least one positive periodic solution.

文章引用: 赵亚萍 , 向 上 , 周玉倩 (2013) 具有Allee效应和比例依赖响应函数的非自治的食物链模型的周期解的存在性。 理论数学, 3, 87-94. doi: 10.12677/PM.2013.31014

参考文献

[1] 徐利治. 现代数学手册——近代数学卷——第7篇[M]. 武汉: 华中科技大学出版社, 1999: 343.

[2] 任景莉, 薛春燕. 微分方程中的泛函方法应用研究[M]. 北京: 北京科技大学出版社, 2006.

[3] 王明新. 生态学捕食模型、扩散与交错扩散[R]. 2010.

[4] Y. S. Lv, Z. J. Du. Existence and global attractivity of a positive periodic solution to a Lotka-Volterra model with mutual interference and Holling III type functional response. Nonlinear Analysis: Real World Applications, 2011, 12(6): 3654-3664.

[5] M. Bohner, M. Fan and J. Zhang. Periodicity of scalar dynamic equations and applications to population models. Journal of Mathematical Analysis and Application, 2007, 330: 1-9.

[6] M. Bohner, M. Fan and J. Zhang. Existence of periodic solution in predator-prey and competition dynamic systems. Nonlinear Analysis: Real World Applications, 2006, 7(5): 1193-1204.

分享
Top